# SDR 99FDEA00033

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL HYD SYS A FAILURE AT GEAR UP AFT T/O.  BOTH FLUID A SWITCH OFF.  ENG SHUTDOWN.  REMOVED AND REPLACED NR 4 ACTUATOR IAW MM 27-81-22 PG 401.
